# SDR DXTA2013103105555

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 12,593 hours, 7,691 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2005010791A
- Condition: Odor
- Part time: 778 hours, 476 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM FL430,  SMELLED SMOKE DURING POWER REDUCTION. ODOR TOOK PLACE EVERY TIME POWER WAS REDUCED.  FOUND OIL RESIDUE TO LT WATER SEPARATOR DOME. CHECKED DUCTING IN BLEED AIR SYSTEM BETWEEN LT ENGINE AND COCKPIT ACM,  NO OIL RESIDUE NOTED. REINSTALLED REMOVED BLEED AIR DUCTING. REMOVED AFT COCKPIT ACM. INSTALLED REPAIRED ACM IAW CMM 21-00-00 OPS & LEAK CHECKED GOOD. WORK DONE IAW MM 21-51-00.
